# SDR QXEA0101597

- Difficulty date: September 27, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 9,330 hours, 13,159 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT FIREWALL IS CRACKED AT TOP INBOARD SIDE APPROXIMATELY 3" LONG ON NUMBER ONE SIDE. REPAIRED IAW RD8-54-806
